About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 292643, 9 pages
http://dx.doi.org/10.1155/2013/292643
Research Article

Extremal Solutions and Relaxation Problems for Fractional Differential Inclusions

1Departamento de Análisis Matematico, Facultad de Matemáticas, Universidad de Santiago de Compostela, 15782 Santiago de Compostela, Spain
2Department of Mathematics, King Abdulaziz University, Jeddah 21589, Saudi Arabia
3Laboratory of Mathematics, Sidi-Bel-Abbès University, P.O. Box 89, 22000 Sidi-Bel-Abbès, Algeria
4Department of Mathematics, Periyar University, Salem 636 011, India

Received 10 May 2013; Accepted 31 July 2013

Academic Editor: Daniel C. Biles

Copyright © 2013 Juan J. Nieto et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan J. Nieto, Abdelghani Ouahab, and P. Prakash, “Extremal Solutions and Relaxation Problems for Fractional Differential Inclusions,” Abstract and Applied Analysis, vol. 2013, Article ID 292643, 9 pages, 2013. doi:10.1155/2013/292643